# SDR SWIA2020021848527

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 329
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER F/S329.41 BETWEEN DD4 AND DD5 HAS CORROSION.   (C-CHECK) RO 2/14/2020   PAX DOOR FORMER FS329.41 BETWEEN DD4 AND DD5 OUT OF LIMITS. REPLACED FORMER REF CRJ900 SRM AND CRJ900 SRM AND BOMBARDIER DRAWING. PRESSURE CHECK NOT REQUIRED DUE TO PASSENGER DOOR REPLACED ON CAMP#20407458.
